... time doctors kept me on sleep pills, i have stopped taking the pill since past 20 years. since last two years i find i am confused to speak. Doctor has prescribed pristiq i am afraid of the side effects. I dont know what to do can somebody advise
Hi, this medication could prove very successful for your condition. I understand how scary all of the potential side effects sound. I remember reading through everything when i was first started on the medications i am taking now. The important thing is that you are aware of the possibilities, so if you experience new symptoms you will know why they are happening. This medication (& those in the same class) can take a few weeks to work so it may take a little time, but you could find that it's really worth it. Stay in touch with your doctor (& us if you like) and report anything that worries you. Hoping for a good outcome for you!
I have taken Pristiq for years. Initially, first couple of weeks, you may have some headache and nausea. This will go away in time and if it becomes too uncomfortable, contact the doctor. It can take upwards of a month for max effectiveness and for your body to get use to it. I have found it to be a very effective medication for my depression/anxiety. Though drugs are not one size fits all, it has been a good drug for me.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2012 • 7 answers
Posted 31 Jan 2016 • 3 answers
Posted 1 Jun 2016 • 3 answers
Posted 19 Jul 2017 • 1 answer
Posted 23 Dec 2017 • 1 answer